Karvezide Vertigo Side Effect Reports
The following Karvezide Vertigo side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Vertigo, can occur, and what you can do about them.
A side effect could appear soon after you start Karvezide or it might take time to develop.
|Fall, Syncope, Vertigo|
This Vertigo side effect was reported by a physician from IT. A 80-year-old female patient (weight:NA) experienced the following symptoms/conditions: essential hypertension. The patient was prescribed Karvezide (dosage: NA), which was started on Nov 10, 2013. Concurrently used drugs:
|Vertigo, Photophobia, Dizziness, Hypokalaemia|
This Vertigo Karvezide side effect was reported by a consumer or non-health professional from IT on Apr 02, 2013. A Female , 66 years of age, was treated with Karvezide. The patient presented the following health conditions:
Karvezide Vertigo Causes and Reviews
When you're dizzy, you may feel lightheaded, woozy, or disoriented. If you feel like you or the room are spinning, you have Vertigo. These feelings may make you lose your balance.
Dizziness can have many different causes. A sudden drop in blood pressure or being dehydrated can make you dizzy. Many people feel lightheaded if they get up too quickly from sitting or lying down. Certain medicines and problems with your inner ear may cause dizziness. So can motion sickness. Sometimes dizziness can be a symptom of other disorders.
As people get older, they may have more health problems and take more medicines. This makes them more likely to have problems with dizziness and balance.
Dizziness usually gets better by itself or is easily treated. If you are dizzy often, you should see your health care provider to find the cause.
NIH: National Institutes of Health
Karvezide Vertigo Reviews
|Wed, 24 Nov 2010|
Karvezide makes me go frequently to the bathroom
|Fri, 08 Jul 2011|
Although Karvezide controlled my hypertension, it leaves me with dry mouth and I find it difficult to sleep well during the nights, so my doctor switched me back to Karvea. After switching for 2 days, I already notice the increase in my blood pressure, but so far I am sleeping well now.
|Tue, 08 Feb 2011|
i have a very itchy rash evrtywhere only since the dr increased the strength
|Sat, 21 May 2011|
I have developed an itchy red rash on my face over the last two years for which I have not been able to find a cause. I now think it may be from taking calcium and vitamin D combination tablets for Osteoporosis together with my Karvazide medication.
|Thu, 11 Feb 2010|
|Tue, 09 Mar 2010|
I've been experiencing about KARVEZIDE regardin hypertension with the treatement of this medicaton about 4 years . I've beecircn feeling good stuff once i've tested high blood pressure . It was normally 140 . and my family doctor said still high .
|Tue, 20 Mar 2012|
ive been taken kavezide 150/12.5 for 3month and i notice that ive been constipated.
|Sun, 21 Aug 2011|
Extreme dizziness, fatigue, and weakness of muscles - Karvezide 300/25 is perhaps too strong for me as I have no problems as yet on the lesser dose 300/12.5.
|Sat, 03 Dec 2011|
I had taken Karvea 300 for three years before it became ineffective and my blood pressure started to rise.My general practitioner prescribed Karvezide 300/12.5 and after a short while I recorded normal blood pressure.